# SDR DL757081633

- Difficulty date: November 18, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,207 hours, 29,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10426
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME UPPER FLANGE AND SIDE BS 1480 RBL 28 WL 148.  REPAIRED FRAME PER SRM 53-00-07.
